# SDR CA190314017

- Difficulty date: March 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5270 · Door Warning System
- Part: Rvdt
- Part number: 70821551
- Condition: Failed
- Location: Apu Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) APU DOOR OPEN CAUTION MESSAGE IN THE AIR WHEN SHUTTING THE APU DOWN.
